Translator Disclaimer
September 2011 Unitary perfect polynomials over $\boldsymbol{\mathbb{F}_4}$ with less than five prime factors
Luis H. Gallardo, Olivier Rahavandrainy
Funct. Approx. Comment. Math. 45(1): 67-78 (September 2011). DOI: 10.7169/facm/1317045232

Abstract

We determine all unitary perfect polynomials with less than five distinct prime factors over a finite field with four elements.

Citation

Download Citation

Luis H. Gallardo. Olivier Rahavandrainy. "Unitary perfect polynomials over $\boldsymbol{\mathbb{F}_4}$ with less than five prime factors." Funct. Approx. Comment. Math. 45 (1) 67 - 78, September 2011. https://doi.org/10.7169/facm/1317045232

Information

Published: September 2011
First available in Project Euclid: 26 September 2011

zbMATH: 1238.11109
MathSciNet: MR2865413
Digital Object Identifier: 10.7169/facm/1317045232

Subjects:
Primary: 11T55
Secondary: 11T06

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.45 • No. 1 • September 2011
Back to Top